EconPapers    
Economics at your fingertips  
 

Upper Bounds on Risk Aversion under Mean-variance Utility

Kevin Denny ()

No 201902, Working Papers from School of Economics, University College Dublin

Abstract: Based on a simple prior, this note derives upper bounds for the coefficient of absolute & relative risk aversion if utility can be written as depending linearly on the mean and variance of income.

Keywords: Risk aversion; Mean-variance utility; Risk tolerance (search for similar items in EconPapers)
JEL-codes: D80 (search for similar items in EconPapers)
Pages: 4 pages
Date: 2019-02
New Economics Papers: this item is included in nep-rmg and nep-upt
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10197/9632 First version, 2019 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ucn:wpaper:201902

Access Statistics for this paper

More papers in Working Papers from School of Economics, University College Dublin Contact information at EDIRC.
Bibliographic data for series maintained by Nicolas Clifton ().

 
Page updated 2021-06-11
Handle: RePEc:ucn:wpaper:201902